# SDR DALA2025101507559

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 77,621 hours, 25,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED,  INOP,  LOCATIONS:2C. SECURED SEAT 2C PATH LIGHT OPS OK.  (1251697)
